Advertisement

Mathematische Annalen

, Volume 270, Issue 2, pp 249–273 | Cite as

Holomorphic families of open Riemann surfaces

  • Clifford J. Earle
  • Robert S. Fowler
Article

Keywords

Riemann Surface Holomorphic Family Open Riemann Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ahlfors, L.V., Bers, L.: Riemann's mapping theorem for variable metrics. Ann. Math.72, 385–404 (1960)Google Scholar
  2. 2.
    Ahlfors, L.V., Weill, G.: A uniqueness theorem for Beltrami equations. Proc. Am. Math. Soc.13, 975–978 (1962)Google Scholar
  3. 3.
    Bers, L.: Automorphic forms and general Teichmüller spaces. In: Proceedings of the Conference on Complex Analysis (Minneapolis 1964), pp. 109–113, Berlin, Heidelberg, New York: Springer 1965Google Scholar
  4. 4.
    Bers, L.: Fiber spaces over Teichmüller spaces. Acta Math.130, 89–126 (1973)Google Scholar
  5. 5.
    Bers, L., Royden, H.L.: Holomorphic families of injections (to appear)Google Scholar
  6. 6.
    Douady, A. Earle, C.J.: Conformally natural extension of homeomorphisms of the circle (to appear)Google Scholar
  7. 7.
    Duma, A.: Die Automorphismengruppe der universellen Familie kompakter Riemannscher Flächen von geschlechtg≧3, Manuscripta Math.17, 309–315 (1975)Google Scholar
  8. 8.
    Earle, C.J.: On holomorphic families of pointed Riemann surfaces. Bull. Am. Math. Soc.79, 163–166 (1973)Google Scholar
  9. 9.
    Earle, C.J., Fowler, R.S.: A new characterization of infinite dimensional Teichmüller spaces, Ann. Acad. Sci. Fenn. (to appear)Google Scholar
  10. 10.
    Earle, C.J., Kra, I.: On sections of some holomorphic families of closed Riemann surfaces. Acta Math.137, 49–79 (1976)Google Scholar
  11. 11.
    Engber, M.: Teichmüller spaces and representability of functors. Trans. Am. Math. Soc.201, 213–226 (1975); author's correction in Math. Rev.54, 3031 (1977)Google Scholar
  12. 12.
    Fowler, R.S.: Local holomorphic families of discs. Cornell University thesis, 1978Google Scholar
  13. 13.
    Grothendieck, A.: Techniques de construction en géométrie analytique. Séminaire H. Cartan, 13ème année: 1960/61, Exp. 7,9–17 (1962)Google Scholar
  14. 14.
    Hamilton, R.S.: Extremal quasiconformal mappings with prescribed boundary values. Trans. Am. Math. Soc.138, 399–406 (1969)Google Scholar
  15. 15.
    Hille, E., Phillips, R.S.: Functional analysis and semigroups. Amer. Math. Soc. Colloquium Publications, Vol. 31, Providence, RI: Amer. Math. Soc. 1957Google Scholar
  16. 16.
    Hubbard, J.: Sur les sections analytiques de la courbe universelle de Teichmüller. Mem Am. Math. Soc.4, 166 (1976)Google Scholar
  17. 17.
    Kuranishi, M.: Deformations of compact complex manifolds. Lecture Notes, University of Montreal, 1969Google Scholar
  18. 18.
    Lehto, O., Virtanen, K.I.: Quasiconformal mappings in the plane. Berlin, Heidelberg. New York: Springer 1973Google Scholar
  19. 19.
    Mañé, R., Sad, P., Sullivan, D.: On the dynamics of rational maps. Ann. Sci. École Norm. Sup. (to appear)Google Scholar
  20. 20.
    Tukai, P.: Quasiconformal extension of quasisymmetric mappings compatible with a Möbius group (to appear)Google Scholar
  21. 21.
    Tukia, P.: To appearGoogle Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Clifford J. Earle
    • 1
  • Robert S. Fowler
    • 2
  1. 1.Department of MathematicsCornell UniversityIthacaUSA
  2. 2.Department of MathematicsPennsylvania State UniversityMediaUSA

Personalised recommendations